# SDR CA000501015

- Difficulty date: April 24, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Doug B-26C
- Aircraft time: 5,359 hours
- Engine: Pwa R280079
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Part time: 3,559 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON TAKEOFF THE PILOT HEARD A LOUD BANG.  A VISUAL INSPECTION REVEALED NOTHING UNUSUAL AND HE CONTINUED THE FLIGHT. ON LANDING THE ENGINEER DISCOVERED THE LT REAR SPAR CRACKED COMPLETELY. FLEET NDT CAMPAIGN BEING CARRIED OUT.
